# SDR CA960627101

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 351006
- Condition: Corroded
- Location: #1 Eng Zone 2
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT WAS IN CRUISE FLIGHT WHEN #1 ENGINE FIRE WARNING SOUNDED. ENGINE WAS SHUT DOWN AND AIRCRAFT CONTINUED ON FLIGHT. MAINTENANCE COULD NOT DUPLICATE FAULT AT FIRST BUT WARNING SOUNDED WHEN CHECKING FIRE LOOP CONNECTOR. REPLACED CONNECTOR P/N 35100-6 BECAUSE OF CORROSION. AIRCRAFT RETURNED TO SERVICE.
